RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 4, Pages 715–721 (Mi zvmmf13)  

This article is cited in 2 scientific papers (total in 2 papers)

About one system of integral equations in kinetic theory

Ts. È. Terdzhyana, A. Kh. Khachatryanb

a Armenian Agraryan State University, 74, Teryansts, Yerevan, 0009, Armenia
b Institute of Mathematics, Academy of Sciences of Armenia, 24a Bagramyana ave., Yerevan, 0019, Armenia

Abstract: One system of integral convolution equations is considered on a half-line with an noninvertible matrix integral operator whose symbol has a fourth-order zero. The application of a special factorization method makes it possible to distinguish noninvertible factors in the original noninvertible operator and reduce the system to a new system with a nonsingular integral operator. The structural theorem of the existence of a solution to the original system is proved.

Key words: noninvertible operator, factorization, symbol of the operator, system of Wiener–Hopf integral equations, matrix integral operator, structural theorem of the existence of solutions.

Full text: PDF file (643 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:4, 691–697

Bibliographic databases:

UDC: 519.642
Received: 10.06.2008

Citation: Ts. È. Terdzhyan, A. Kh. Khachatryan, “About one system of integral equations in kinetic theory”, Zh. Vychisl. Mat. Mat. Fiz., 49:4 (2009), 715–721; Comput. Math. Math. Phys., 49:4 (2009), 691–697

Citation in format AMSBIB
\Bibitem{TerKha09}
\by Ts.~\`E.~Terdzhyan, A.~Kh.~Khachatryan
\paper About one system of integral equations in kinetic theory
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 4
\pages 715--721
\mathnet{http://mi.mathnet.ru/zvmmf13}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2560951}
\zmath{https://zbmath.org/?q=an:05649724}
\elib{https://elibrary.ru/item.asp?id=11770414}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 4
\pages 691--697
\crossref{https://doi.org/10.1134/S0965542509040137}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000265647400013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-65149103788}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf13
  • http://mi.mathnet.ru/eng/zvmmf/v49/i4/p715

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Khachatryan, Kh. A. Khachatryan, “Qualitative difference between solutions of stationary model Boltzmann equations in the linear and nonlinear cases”, Theoret. and Math. Phys., 180:2 (2014), 990–1004  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    2. A. Kh. Khachatryan, Kh. A. Khachatryan, “Some problems concerning the solvability of the nonlinear stationary Boltzmann equation in the framework of the BGK model”, Trans. Moscow Math. Soc., 77 (2016), 87–106  mathnet  crossref  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:426
    Full text:66
    References:38
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021